Analytic properties of Ohno function
Ohno's relation is a well-known relation on the field of the multiple zeta values and has an interpolation to complex function. In this paper, we call its complex function Ohno function and study it. We consider the region of absolute convergence, give some new expressions, and show new relations of the function. We also give a direct proof of the interpolation of Ohno's relation.
Hirose, M., Murahara, H., and Onozuka, T., An interpolation of Ohno's relation to complex functions, Math. Scand. 126 (2020), no. 2, 293–297. https://doi.org/10.7146/math.scand.a-119209
Komori, Y., Matsumoto, K., and Tsumura, H., On Witten multiple zeta functions associated with semisimple Lie algebras II, J. Math. Soc. Japan 62 (2010), no. 2, 355–394. http://projecteuclid.org/euclid.jmsj/1273236709
Matsumoto, K., On the analytic continuation of various multiple zeta-functions, in Number Theory for the Millennium (Urbana IL, 2000), Vol. II, 417–440, A. K. Peters, Natick, MA, (2002).
Matsumoto, K., and Tsumura, H., On Witten multiple zeta functions associated with semisimple Lie algebras I, Ann. Inst. Fourier (Grenoble) 56 (2006), no. 5, 1457–1504. http://aif.cedram.org/item?id=AIF_2006__56_5_1457_0
Ohno, Y., A generalization of the duality and sum formulas on the multiple zeta values, J. Number Theory 74 (1999), no. 1, 39–43. https://doi.org/10.1006/jnth.1998.2314
Ulanskii, E., A new proof of the theorem on Ohno relations for MZVs, Mosc. J. Comb. Number Theory 7 (2017), no. 1, 79–88.
Yamamoto, S., Interpolation of multiple zeta and zeta-star values, J. Algebra 385 (2013), 102–114. https://doi.org/10.1016/j.jalgebra.2013.03.023
Zhao, J., and Zhou, X., Witten multiple zeta values attached to $sl(4)$, Tokyo J. Math. 34 (2011), no. 1, 135–152. https://doi.org/10.3836/tjm/1313074447